# SDR QXEA200701586

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 22,905 hours, 33,378 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10306814
- Part serial: 1169712
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 18,091 hours, 26,030 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2190 AT LEVEL FLIGHT CABIN DIFFERENTIAL PRESSURE GRADUALLY DECREASED FROM 5.4 PSID TO 0 PSID.  UNABLE TO CONTROL CABIN PRESSURE IN MANUAL MODE.  MAINTENANCE REPLACED THE FORWARD OUTFLOW VALVE.  PRESSURIZED AIRCRAFT IN MANUAL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
